# SDR FDEA201708072132

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR INTERIOR NR 5 BEAM (FROM TOP) FOUND CRACKED.  REMOVED AND REPLACED WITH NEW BEAM AS PER   SRM 51-35-01-0G. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
